# SDR UALA2012032601904

- Difficulty date: March 24, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 76,544 hours, 22,070 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN BLADE NR 15 HAS SMALL NICK ON LEADING EDGE OF FAN BLADE AREA 2.  EXTENT OF DAMAGE DETERMINED TO BE WITHIN 25 HOUR FLYBACK LIMITS PER AMM.  NICK MEASURES 0.020 IN DEPTH.  NO TEAR OR CRACK VISIBLE.  CARRIED FORWARD PER AMM.  ACP'D BLADE REPAIR PER MM.  ACCOMPLISHED EDDY CURRENT INSPECTION PER NDT.  NO DEFECTS.
